Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the structure of sets of uniqueness


Author: Russell Lyons
Journal: Proc. Amer. Math. Soc. 101 (1987), 644-646
MSC: Primary 42A63; Secondary 11K31, 11K99
MathSciNet review: 911025
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every $ {U_0}$-set is almost a $ W$-set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A63, 11K31, 11K99

Retrieve articles in all journals with MSC: 42A63, 11K31, 11K99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0911025-5
PII: S 0002-9939(1987)0911025-5
Keywords: Uniqueness, asymptotic distribution modulo 1
Article copyright: © Copyright 1987 American Mathematical Society